MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number 4DM-34
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a memo4d annuloplasty repair ring 4dm-34 was implanted in the patient.After de-clamped, regurgitation was noted, the device was explanted, and another similar ring memo 4dm-34 was implanted instead.No further information is available at this time.

Brand Name
MEMO 4D ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key21649656
Report Number3005687633-2025-00104
Device Sequence Number7480167
Product Code KRH
UDI-Device Identifier08022057015457
UDI-Public(01)08022057015457(240)4DM-34(17)290722
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4DM-34
Device Catalogue Number4DM-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown